Show simple item record

2007-08-01Buch DOI: 10.18452/4067
Sensitivities for Bermudan Options by Regression Methods
dc.contributor.authorBelomestny, Denis
dc.contributor.authorMilstein, Grigori
dc.contributor.authorSchoenmakers, John
dc.date.accessioned2017-06-15T23:30:24Z
dc.date.available2017-06-15T23:30:24Z
dc.date.created2007-08-31
dc.date.issued2007-08-01
dc.identifier.issn1860-5664
dc.identifier.urihttp://edoc.hu-berlin.de/18452/4719
dc.description.abstractIn this article we propose several pathwise and finite difference based methods for calculating sensitivities of Bermudan options using regression methods and Monte Carlo simulation. These methods rely on conditional probabilistic representations which allow, in combination with a regression approach, for efficient simultaneous computation of sensitivities at many initial positions. Assuming that the price of a Bermudan option can be evaluated sufficiently accurate, we develop a method for constructing deltas based on least squares. We finally propose a testing procedure for assessing the performance of the developed methods.eng
dc.language.isoeng
dc.publisherHumboldt-Universität zu Berlin, Wirtschaftswissenschaftliche Fakultät
dc.rights.urihttp://rightsstatements.org/vocab/InC/1.0/
dc.subjectMonte Carlo simulationeng
dc.subjectAmerican and Bermudan optionseng
dc.subjectRegression methodseng
dc.subjectOptimal stopping timeseng
dc.subjectDeltaseng
dc.subjectConditional probabilistic representationseng
dc.subject.ddc330 Wirtschaft
dc.titleSensitivities for Bermudan Options by Regression Methods
dc.typebook
dc.identifier.urnurn:nbn:de:kobv:11-10079470
dc.identifier.doihttp://dx.doi.org/10.18452/4067
local.edoc.container-titleSonderforschungsbereich 649: Ökonomisches Risiko
local.edoc.pages23
local.edoc.type-nameBuch
local.edoc.container-typeseries
local.edoc.container-type-nameSchriftenreihe
local.edoc.container-volume2007
local.edoc.container-issue48
local.edoc.container-year2007
local.edoc.container-erstkatid2195055-6

Show simple item record